# SDR SWIA201332938

- Difficulty date: March 4, 2013
- Submitted: March 8, 2013
- Operation: Air carrier
- Aircraft: N730SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10193
- Aircraft time: 24,659 hours, 14,996 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERIOR EMERGENCY EXIT LIGHT ON STARBOARD SIDE DOES NOT ILLUMINATE.  (FLT 6424)  EMERGENCY LIGHT BATTERY PACK IS NOT FULLY CHARGED, STARTED APU AND EMERGENCY LIGHT IN ARM POSITION TO CHARGER BATTAIRES OP CHECK GOOD AT THIS TIME.
